# SDR DALA2023083107092

- Difficulty date: August 30, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N830NW
- Make and model: Airbus A330-302
- Aircraft serial: 1769
- Aircraft time: 24,582 hours, 3,088 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3330 MISDRILLED A HOLE AT FRAME 63 BETWEEN P1L AND P1R. CORRECTIVE ACTION: COMPLIED WITH PRI 611438-14. VALIDATED ER/A 611438-14 MATCHES PRI 611438-14. PERFORMED REPAIR INSTRUCTIONS ON FR 63 BTW STR 1L AND 1R AT PASSENGER CABIN AS PER ER/A 611438-14. (2945375)
